# SDR DALA2023051903994

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 93,955 hours, 20,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 ER/A 608373-14, A FUSELAGE SKIN CRACK WAS NOTED BETWEEN STA 1654.5 AND 1678, S-12AL, ADJACENT TO AN EXISTING SRM REPAIR. ER/A 608373-14 SECTION I WAS PERFORMED. CORRECTIVE ACTION: ACCOMPLISH SECTION II BEFORE 37,500 TOTAL FLIGHT CYCLES (17,150 CYCLES FROM SECTION I), THEN AT 7500 CYCLE INTERVALS THEREAFTER. (2770267)
